MathSciNet Relay Station
MathSciNet bibliographic data
MR1491614 35Q30 (34G20 35B40 47H20 58F39 76D05)
Rosa, Ricardo The global attractor for the $2$D Navier-Stokes flow on some unbounded domains. Nonlinear Anal. 32 (1998), no. 1, 71–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement